Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Chest pain. Taking Zerodol for costochondritis. Any other medication?

Hi Doctor Matthew Mintz, Im 22yrs old and ive been having chest pains ive visited 2 doctors and both said i have costochondritis and ive been using Zerodol-P but of lately it isnt helping me much because its easing the pain but it is taking it away, are they any better or stronger medication i can use to get better soon so i can start back working.
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
welcome to HCM,
it seems the doctor you have consulted diagnosed your problemcorrectly.. most of the times patients with costocondritis will experience pain for even months , the medicine you are using now contains (aceclofenac+paracetamol).. this will be sufficient and there is no higher pain killer than this, if you use excessive dose you will get gastritis and peptic ulcer as a side be patient ..and if u want further releif consult a PHYSIOTHERAPIST ..and do physiotherapy regularly , avoid lifting of weights ...

hope this will help u ..
Answered: Thu, 7 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor